# SDR 0401886309

- Difficulty date: October 11, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 61,626 hours, 7,384 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND C-ZONE LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED WIRES.  OPERATIONAL CHECK GOOD.
